Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Heaviness on the top of head and side, diarrhea. Taken Amoxicillin. What should be done?

I start having stomack pain & headache 3 days ago. I throw up the 1st day. I took Iboprophene 3 times no change. Yesterday, I started taking Amoxcillian 500 3 times a day that I was given for sinus infection , a while ago. The headache felt better , but I feel terrible & heavy on the top of my head and on the side. I don t hardly eat & when I eat I have diarrea. What I worry a lot is the feeling on my head. Should I stop the Amoxcillian. What do you suggest please. I don t have insurance to go to a Dr. also unemployed Thank you
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms, you could be having a viral fever with gastro-enteritis. The heaviness in the head is unlikely to be due to taking Amoxycillin, but may be associated with the fever and infection.

Since you have already started taking Amoxycillin, it is advisable to complete the course of antibiotic. You can take Paractetamol / Tylenol for the headache and fever, and ORS (Oral Rehydration Solution) for the diarrhea, to replenish the water and salt loss. Avoid taking strong pain-killers like Ibuprofen, since they can cause gastric irritation and associated symptoms.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor